Doctors Lounge - Gynecology AnswersBack to Gynecology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/14/2017.
Forum Name: Gynecology
Question: Bloodclots and Birth Control
|greendaisy1116 - Tue Jun 07, 2005 4:24 pm||
I have been coughing up bloodclots and having blood clots come out of my nose and i was worried so i went to the ER. They tested my blood, did a catscan, chest x-ray and couldn't find anything wrong with me and assumed it was bronchitis and gave me anti-biotics. I still am having the bloodclots, could this be my birthcontrol?? I have only been on Yasmin 28 for 3months and it is the first time i have used the pill. Also i don't smoke but maybe 2 cigerettes a week. Honest.
|Shannon Morgan, CMA - Sat Jun 11, 2005 10:13 am||
If you are coughing a lot, you can burst blood vessels in the lungs, but that is nothing to worry about. If you had a true blood clot, there would be a very serious problem, which were thoroughly ruled out. The coughing can last several weeks after finishing your ABs, try taking Robitussin regularaly.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.